Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 268, Number 1
HTML articles powered by AMS MathViewer

Vortex rings: existence and asymptotic estimates
Avner Friedman and Bruce Turkington PDF
Trans. Amer. Math. Soc. 268 (1981), 1-37
The stable geometric dimension of vector bundles over real projective spaces
Donald M. Davis, Sam Gitler and Mark Mahowald PDF
Trans. Amer. Math. Soc. 268 (1981), 39-61
An effective version of Dilworth’s theorem
Henry A. Kierstead PDF
Trans. Amer. Math. Soc. 268 (1981), 63-77
Geometric properties of homogeneous vector fields of degree two in $\textbf {R}^{3}$
M. Izabel T. Camacho PDF
Trans. Amer. Math. Soc. 268 (1981), 79-101
Brouwerian semilattices
Peter Köhler PDF
Trans. Amer. Math. Soc. 268 (1981), 103-126
Preservation of convergence of convex sets and functions in finite dimensions
L. McLinden and Roy C. Bergstrom PDF
Trans. Amer. Math. Soc. 268 (1981), 127-142
A partition relation for Souslin trees
Attila Máté PDF
Trans. Amer. Math. Soc. 268 (1981), 143-149
Uniform partitions of an interval
Vladimir Drobot PDF
Trans. Amer. Math. Soc. 268 (1981), 151-160
Singular sets and remainders
George L. Cain, Richard E. Chandler and Gary D. Faulkner PDF
Trans. Amer. Math. Soc. 268 (1981), 161-171
Facial characterizations of complex Lindenstrauss spaces
A. J. Ellis, T. S. S. R. K. Rao, A. K. Roy and U. Uttersrud PDF
Trans. Amer. Math. Soc. 268 (1981), 173-186
Measures with bounded powers on locally compact abelian groups
G. V. Wood PDF
Trans. Amer. Math. Soc. 268 (1981), 187-210
On the $q$-analogues of some transformations of nearly-poised hypergeometric series
B. Nassrallah and Mizan Rahman PDF
Trans. Amer. Math. Soc. 268 (1981), 211-229
Codazzi tensors and reducible submanifolds
Irl Bivens PDF
Trans. Amer. Math. Soc. 268 (1981), 231-246
Generic cohomology for twisted groups
George S. Avrunin PDF
Trans. Amer. Math. Soc. 268 (1981), 247-253